# SDR C2XA97IA043

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12030303003
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE TOILET FLUSH VALVE SUPPORT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
